# SDR UG8A2018072601

- Difficulty date: July 7, 2018
- Submitted: July 26, 2018
- Operation: Air carrier
- Aircraft: N312SA
- Make and model: Urocop EC135P1
- Aircraft serial: 0054
- Aircraft time: 6,555 hours, 22,169 cycles
- Engine: Pwa PW206A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: R, B, A

## Discrepancy

DUAL ENGINE FAILURE REQUIRING AUTOROTATION AND EMERGENCY LANDING, RESULTING IN SUBSTANTIAL DAMAGE TO THE AIRCRAFT AND INJURIES TO PILOT AND PASSENGERS. NTSB INVESTIGATION IS CURRENTLY IN PROCESS.
